Thank you thought i must be imagining the symtoms for such a short usage almost 3 weeks of up to 400mg, sometimes a bit less was thinking maybe flu but the more i have read about tramadol the less i like i have a new prescription waiting which will now go in the bin. And i will be taking no more of the few i have left cant believe i was never warned of any of the risks
Day by day now i guess is the only thing i can do
So incredibly tired. Dreading winter for some reason. Symptoms are flaring up, but I'm trying and not on any pills. Healing is very slow. Patience and all that. I really need to get up and move around the cabin so to speak. It's kicked my butt a bit lately. Love to you Kev, Em
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.